# SDR CALA9900144

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 140N27411
- Condition: Sheared
- Location: R4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOOR ASSIST BOTTLE BLEW DUE TO R-4 DOOR TRIGGER FORK NOT DISENGAGING AND TRIGGER FORK SHEARED AT ROLL PIN, DURING C-CHECK PASSENGER DOOR EMERGENCY MECHANISM OPERATIONAL CHECK.  THE R-4 DOOR TRIGGER FORK AND ROLL PIN WERE REPLACED.  OPERATIONAL CHECK OF R-4 DOOR EMERGENCY MECHANISM WAS GOOD IAW MM 52-11-32.
